# SDR MALA040294

- Difficulty date: March 30, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 17,953 hours, 19,065 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Nozzle
- Part number: NF24668057
- Condition: Faulty
- Location: Rt Intake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INTAKE HEAT FAILED INFLIGHT.  AIR RETURN TO MEM.  MAINTENANCE REMOVED & REPLACED RIGHT INTAKE EXHAUST NOZZLE IAW SF340 AMM CHAP 71-60-10.  ALL CHECKS GOOD AT THIS TIME.  P/N ON&OFF NF24668-057, S/N ON L338514, S/N OFF NSN.
